# SDR DALA2017022701570

- Difficulty date: February 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 41,170 hours, 29,008 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LATERAL BEAM LBL 60- 18 AND RBL 18 IN THE NOSE LANDING GEAR WHEEL WELL.  HFEC INSPECTION WAS ACCOMPLISHED IAW NDT SPM 06-10-01.001.  REPAIRED IAW SRM 53-10-14-2R PROCEDURE 2.
